Dilating mappings, implicit functions and fixed point theorems in finite-dimensional spaces
Fundamenta Mathematicae, Tome 68 (1970) no. 2, pp. 129-141
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_68_2_129_141,
author = {M. Altman},
title = {Dilating mappings, implicit functions and fixed point theorems in finite-dimensional spaces},
journal = {Fundamenta Mathematicae},
pages = {129--141},
year = {1970},
volume = {68},
number = {2},
doi = {10.4064/fm-68-2-129-141},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-68-2-129-141/}
}
TY - JOUR AU - M. Altman TI - Dilating mappings, implicit functions and fixed point theorems in finite-dimensional spaces JO - Fundamenta Mathematicae PY - 1970 SP - 129 EP - 141 VL - 68 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-68-2-129-141/ DO - 10.4064/fm-68-2-129-141 LA - en ID - 10_4064_fm_68_2_129_141 ER -
%0 Journal Article %A M. Altman %T Dilating mappings, implicit functions and fixed point theorems in finite-dimensional spaces %J Fundamenta Mathematicae %D 1970 %P 129-141 %V 68 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-68-2-129-141/ %R 10.4064/fm-68-2-129-141 %G en %F 10_4064_fm_68_2_129_141
M. Altman. Dilating mappings, implicit functions and fixed point theorems in finite-dimensional spaces. Fundamenta Mathematicae, Tome 68 (1970) no. 2, pp. 129-141. doi: 10.4064/fm-68-2-129-141
Cité par Sources :